| Model Number |
DBEC-125 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Thrombus (2101); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/08/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.(b)(4).
Event or Problem Description
It was identified that during a coronary atherectomy procedure using a csi orbital atherectomy device (oad), a thrombus occurred.This was identified during an optical coherence tomography image review following the procedure.The procedure was completed with no adverse events reported.
Additional Manufacturer Narrative
Per physician review, this observation of thrombus was not associated with any adverse event to the patient and was a subclinical finding associated with the intravascular imaging core lab analysis required as part of a clinical trial.Based on this review, this event no longer meets the definition of a reportable serious injury.Csi id (b)(4).
Event or Problem Description
The observed thrombus was located at proximal reference vessel, distal reference vessel and at stent.No thrombus was observed on angiography.